# SDR FDEA201106142246

- Difficulty date: June 14, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,239 hours, 13,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53974225223291
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FR 69 RBL 26 VERTICAL WEB PUNCTURED AT CARGO FLOOR LEVEL REMOVED AND REPLACED VERTICAL WEB AT FR 69 RBL 26 IAW SRM 51-40-21
